| Model Number |
M2703A |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: reporting institution phone # (b)(6).E1: reporter phone # (b)(6).A philips remote service engineer (rse) spoke to the customer and the rse determined that the speaker assembly needed to be replaced.A nemo (non engineering material only) service was agreed upon.The customer ordered a replacement speaker assembly to resolve the issue.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.
Event or Problem Description
Philips received a complaint on the avalon fm30 fetal monitor indicating there is no sound from the device and shows the message speaker equipment malfunction.The device was in use on patient at time of event, there was no adverse event reported.